# SDR AALA201711069008

- Difficulty date: November 4, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE174004
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY ASSIST RESERVOIR PRESSURE LOW. SERVICED THE DOOR ASSIST BOTTLE AMM.
